# SDR UALA2013071805060

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 50,264 hours, 20,258 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 8 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS ROW 8 ABC DISLODGED.  SECURED OXYGEN MASKS AT ROW 8 ABC.  ACCOMPLISHED CHECK IAW AMM TASK 35-23-00-710-001, CHECKED OK.
